# SDR 03FDEA00547

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10
- Aircraft serial: 48264
- Aircraft time: 48,871 hours, 17,828 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT GOT INTERMITTENT THEN STEADY LOOP A LT NR 3 ENG FOLLOWED RED TABS TESTED LOOP-B TEST FAILED FOLLOWED ENG FIRE SEVERE DAMAGE CHECKLIST SHUTDOWN NR 3 ENG FIRE INDICATIONS CONTINUED UNTIL AFTER SHUTDOWN.  FOUND 9TH STAGE METAL GASKET BLOWN OUT, WHICH CAUSED HOT AIR TO BE BLOWN ON THE -A- AND -B- FIRE LOOPS.  REMOVED AND REPLACED GASKET PER STANDARD MAINT PRACTICES.  FOUND NO FAULTS WITH -B- LOOP, OPS CHECK NORM PER M/M 26-10-00-5.  INSP TIN FOIL ON DUCT JOINTS, NO DAMAGE FOUND.  NR 3 ENG WAS RAN PER JRH, NO FAULTS NOTED ON IDLE ENG RUN.  REOPENED ENG AND INSP DUCTS, NO FAULTS NOTED, ENG COWLINGS ARE CLOSED PER M/M 71-00-00-2.  OK FOR SVC.
